Coronary artery spasm with ventricular tachycardia after administration of methoxamine during cervical epidural anesthesia - A case report

K. Mizuyama, S. Dohi, Izumi Harukuni

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Coronary artery spasm occurred during thoracotomy under cervical epidural anesthesia in a 60-year-old male patient who had no prior history of myocardial ischemia. It is most likely that the administration of methoxamine induced the spasm. Hypotension and venodilatation induced by the epidural anesthesia and increased vagal tone might also contribute to the spasm.

Original languageEnglish (US)
Pages (from-to)79-81
Number of pages3
JournalActa Anaesthesiologica Scandinavica
Volume37
Issue number1
StatePublished - 1993
Externally publishedYes

Fingerprint

Methoxamine
Epidural Anesthesia
Spasm
Ventricular Tachycardia
Coronary Vessels
Controlled Hypotension
Thoracotomy
Myocardial Ischemia

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

@article{47c7a54822114cedba2684f20896f0ec,
title = "Coronary artery spasm with ventricular tachycardia after administration of methoxamine during cervical epidural anesthesia - A case report",
abstract = "Coronary artery spasm occurred during thoracotomy under cervical epidural anesthesia in a 60-year-old male patient who had no prior history of myocardial ischemia. It is most likely that the administration of methoxamine induced the spasm. Hypotension and venodilatation induced by the epidural anesthesia and increased vagal tone might also contribute to the spasm.",
author = "K. Mizuyama and S. Dohi and Izumi Harukuni",
year = "1993",
language = "English (US)",
volume = "37",
pages = "79--81",
journal = "Acta Anaesthesiologica Scandinavica",
issn = "0001-5172",
publisher = "Blackwell Munksgaard",
number = "1",

}

TY - JOUR

T1 - Coronary artery spasm with ventricular tachycardia after administration of methoxamine during cervical epidural anesthesia - A case report

AU - Mizuyama, K.

AU - Dohi, S.

AU - Harukuni, Izumi

PY - 1993

Y1 - 1993

N2 - Coronary artery spasm occurred during thoracotomy under cervical epidural anesthesia in a 60-year-old male patient who had no prior history of myocardial ischemia. It is most likely that the administration of methoxamine induced the spasm. Hypotension and venodilatation induced by the epidural anesthesia and increased vagal tone might also contribute to the spasm.

AB - Coronary artery spasm occurred during thoracotomy under cervical epidural anesthesia in a 60-year-old male patient who had no prior history of myocardial ischemia. It is most likely that the administration of methoxamine induced the spasm. Hypotension and venodilatation induced by the epidural anesthesia and increased vagal tone might also contribute to the spasm.

UR - http://www.scopus.com/inward/record.url?scp=0027519272&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027519272&partnerID=8YFLogxK

M3 - Article

C2 - 8424301

AN - SCOPUS:0027519272

VL - 37

SP - 79

EP - 81

JO - Acta Anaesthesiologica Scandinavica

JF - Acta Anaesthesiologica Scandinavica

SN - 0001-5172

IS - 1

ER -